- -

Group extensions and graphs

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Group extensions and graphs

Show full item record

Ballester Bolinches, A.; Cosme-Llópez, E.; Esteban Romero, R. (2016). Group extensions and graphs. Expositiones Mathematicae. 34(3):327-334. doi:10.1016/j.exmath.2015.07.005

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82922

Files in this item

Item Metadata

Title: Group extensions and graphs
Author: Ballester Bolinches, Adolfo Cosme-Llópez, E. Esteban Romero, Ramón
UPV Unit: Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Issued date:
A classical result of Gaschütz affirms that given a finite A-generated group G and a prime p, there exists a group G# and an epimorphism phi: G# ---> G whose kernel is an elementary abelian p-group which is universal among ...[+]
Subjects: Group , Group extension , Graph
Copyrigths: Reserva de todos los derechos
Expositiones Mathematicae. (issn: 0723-0869 )
DOI: 10.1016/j.exmath.2015.07.005
Publisher version: https://doi.org/10.1016/j.exmath.2015.07.005
Project ID:
MTM-2014-54707-C3-1-P of the Ministerio de Econom´ıa y Competitividad (Spain)
Project No. 11271085 from the National Natural Science Foundation of China
Description: NOTICE: this is the author’s version of a work that was accepted for publication in Expositiones Mathematicae. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Expositiones Mathematicae, [Volume 34, Issue 3, 2016, Pages 327-334] DOI#10.1016/j.exmath.2015.07.005¨
This work has been supported by the grant MTM-2014-54707-C3-1-P of the Ministerio de Economia y Competitividad (Spain). The first author is also supported by Project No. 11271085 from the National Natural Science Foundation ...[+]
Type: Artículo



This item appears in the following Collection(s)

Show full item record